# SDR AALA982289

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27R AT BS 990, LOWER FLANGE CORRODED FROM APPROX BS 985 TO BS 993.  BLENDED CORROSION OUT, DAMAGED AREA WAS BEYOND LIMITS.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED NEW SECTION OF STRINGER AND DOUBLER PER ESO 11697 DATED 12-1-98 AND SRM 51-40-4.  (M)
